Low testosterone after 500 mg Sustanon use

Robert110

New Member
Hi. I’m a 32-year-old man. At the beginning of this year, I started using 500 mg of Sustanon weekly. I kept that up for 3 months. Two weeks after my last injection, I took 12.5 mg of Clomid for a month, and I didn’t get my testosterone tested afterward because I wasn’t feeling tired and didn’t have any sexual problems. But this week I got some tests done, and the results are:

Total testosterone: 150 ng/dL
Estradiol: 47
LH: 3.19
FSH: 2.51
Prolactin: 11.01

These values are almost the same as my pre-Sustanon values except for my testosterone. Before Sustanon, my testosterone was 369.

I’ve been checking these values occasionally for almost 10 years, and my testosterone is usually in the low 400s or high 300s.

When I saw this week’s testosterone result, I immediately started Clomid 50 mg. My testicles feel a bit “fuller,” but still not enough. I generally have to take meds at high doses because my doctor suspects my metabolism is fast.

Other meds I take daily:

Paxil 60 mg
Xanax 4 mg
Lyrica 300 mg

Do you think what I’m doing right now is correct? I mean Clomid 50 mg. Do I need to take anything else as well?
 

ExcelMale Newsletter Signup

Online statistics

Members online
2
Guests online
1,142
Total visitors
1,144

Latest posts

Members online

Beyond Testosterone Podcast

Back
Top